# SDR ASOA02434

- Difficulty date: August 1, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4053 - DURING GROUND INSPECTION IN DFW, THE OVERHEAD EMERGENCY EXIT LIGHT BEFORE ROW 1 WAS INOPERATIVE.  THE EMERGENCY LIGHT ON THE AIRSTAIR DOOR WAS ALSO FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RESPECTIVE BURNED OUT EMERGENCY LIGHT BULBS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
